MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1616C146E
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
An endurant ii stent graft limb was intended to be implanted during the endovascular treatment of a 79 mm abdominal aortic aneurysm.It was reported during the index procedure, after flushing the guidewire lumen without issue, the physician attempted to load the endurant stent graft onto a non-medtronic 035" wire, but the wire could not pass through the wire exit port, preventing advancement of the device on the wire further.The delivery system was on the wire only on the outside of the body.It did not even travel far enough for the tip to enter the access.The device was removed, and the wire was wiped and inspected for a kink, no kinks were observed.A second attempt to load the device was made, the wire still would not pass completely through wire lumen, and the device could not be advanced.It was confirmed that there was no damage noted to the device or device packaging prior to opening and the device was removed from packaging as usual.The endurant stent graft was replaced with another endurant ii stent graft limb (etlw1616c124e) and was successfully deployed over the same wire without any issues.The wire was not exchanged, and the same wire used when the replacement graft was loaded on the wire and was deployed.A cause of the guidewire loading issues was not provided.No additional clinical sequelae were reported, and the patient is fine.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis the device returned with the external slider in the home position.A slight gap measuring 0.4mm in length was observed between the graft cover tip and the taper tip; specification is 0.5mm max gap between graft cover tip and taper tip.There was no deformation evident to the device.A 0.035-inch guidewire was loaded via the taper tip and advanced proximally to exit the backend t-tube with no resistance noted.The stent graft was deployed no deformation was observed along the spiral tubing which could have hindered loading of the guidewire.The reported insertion difficulties could not be determined through analysis.Analysis confirmed there was no known device problem.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20705911
Report Number9612164-2024-05350
Device Sequence Number8100945
Product Code MIH
UDI-Device Identifier00763000519957
UDI-Public00763000519957
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2025
Device Model NumberETLW1616C146E
Device Catalogue NumberETLW1616C146E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer03/22/2025
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown